# SDR SIMA200410111

- Difficulty date: March 28, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab SF340A
- Aircraft serial: 340B374
- Engine: Ge CT79B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION MAINTENANCE FOUND DENT ON CARGO FRAME 658.5 BEYOND SRM LIMITS.  PERFORMED EDDY CURRENT INSPECTION WITH NO DEFECTS NOTED.  RECONTOURED TO NORMAL AND DID ADDITIONAL NDT INSPECTION.  FABRICATED A REINFORCEMENT DOUBLER.  REPAIR DONE IAW REPAIR STATEMENT.
